# SDR UALA2009020500390

- Difficulty date: February 4, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 62,977 hours, 20,838 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 20ABC EMERGENCY LIGHTS INOP IN SEAT.  RESECURED CONNECTOR AT SEAT ROW 20 ABC AS REQUIRED.  OPS CHECKED GOOD.
